# SDR AALA20161228007

- Difficulty date: December 24, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 48,714 hours, 19,622 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG25028
- Condition: Dislodged
- Location: R1 Door
- Part time: 1,843 hours, 752 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY EVACUATION SLIDE IS DISLODGED.  REMOVED AND REPLACED SLIDE IAW AMM 25-66-01.  OPERATIONAL CHECKED GOOD.
